# SDR AALA202308038365

- Difficulty date: June 30, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N930AU
- Make and model: Airbus A320*
- Aircraft serial: 7539
- Aircraft time: 19,223 hours, 7,545 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Part number: E0052R10B6SNE
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4R PRESSURE LIGHT FLASHING AFTER TAKEOFF. CYCLED ARMING HANDLE LIGHT WENT OUT. **SUPPLEMENTAL REPORT FOR AALA20230705836: MAINTENANCE FOUND CONNECTOR 17WV2A AND PROXIMITY SWITCH 7WN2 (AALA202308031208) LOOSE / DIRTY. MAINTENANCE CLEANED AND RESECURED CONNECTOR 17WV2A AND PROXIMITY SWITCH 7WN2.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED ** (CLOSED)
